MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT 60/17 PCC MINI

SILHOUETTE PARADIGM; UNO COMFORT 60/17 PCC MINI
Model Number MMT-378
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient's infusion set's tubing had disconnected at the quick release/ site connector while sitting.The site location was left side of the patient's abdomen and the pump located at the right side.The infusion set had been used for the first day.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, the patient blood glucose level was 342 mg/dl.Upon visual inspection, on the returned used device (11 tubing), it was found that the tubing was detached from the pcc lock connector on 9 of 11 samples the rest of the samples were detached from the pcc and tubing-connector.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT 60/17 PCC MINI
MDR Report Key11238034
Report Number8021545-2021-00103
Device Sequence Number3984791
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-378
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date01/27/2021
Patient Sequence Number1